Mathematics: Page 37: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 139 | Views: 838

Mathematics, India, Volume 3 Issue 10, October 2014

Pages: 504 - 507

A Space Having the Homotopy Type with Fuzzy Modules

Dr. Pravanjan Kumar Rana

Downloads: 139 | Views: 782

Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2238 - 2241

An Advanced Method for Solving Fuzzy Transportation Problem with Minimum Cost Using Robust Ranking Method (RRT)

S. Manimekalai | M. Revathy | S. Gokilamani

Downloads: 139 | Views: 847

Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 777 - 787

Common Coupled Fixed Point Theorems for Geraghty - Type Contraction Mappings Using Monotone Property in Partially Ordered Partial b-Metric Spaces

K. P. R. Sastry | K. K. M. Sarma | Ch. Srinivasa Rao | Vedula Perraju

Downloads: 139 | Views: 999

Mathematics, Nigeria, Volume 4 Issue 9, September 2015

Pages: 1392 - 1400

Queuing Theory and its Application in Waste Management Authority (A Focus on Lawma Igando Dump Site, Lagos State)

Akpan Nsikan Paul | Ojekudo | Nathaniel Akpofure

Downloads: 139 | Views: 837

Mathematics, Nigeria, Volume 5 Issue 5, May 2016

Pages: 282 - 288

Extended Hybrid Block Simpson's Method of the 5th and 6th Step-Sizes for Ordinary Differential Equations

Y. Skwame | Kumleng G. | Donald J. Z. | J. Sunday

Downloads: 139 | Views: 793

Mathematics, India, Volume 5 Issue 9, September 2016

Pages: 1458 - 1461

Application of Fractional Calculus in Euler-Darboux Equation of Convolution Type-II

U. K. Bajpai | V. K. Gaur

Downloads: 139 | Views: 893

Mathematics, India, Volume 6 Issue 9, September 2017

Pages: 201 - 205

On The Homogeneous Bi-quadratic Equation with Five Unknowns x4 ?y4= 37 (z2-w2)T2

R. Anbuselvi | N. Ahila

Downloads: 139 | Views: 969

Mathematics, Philippines, Volume 7 Issue 11, November 2018

Pages: 1930 - 1832

Problem Solving Processes of Mathematically Skilled Filipino Students

Alberto D. Yazon

Downloads: 139 | Views: 881

Mathematics, China, Volume 8 Issue 7, July 2019

Pages: 1859 - 1865

Stability of Stochastic Delay Logistic Model Incorporating Ornstein-Uhlenbeck Process

Tawfiqullah Ayoubi

Downloads: 139 | Views: 869

Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 1780 - 1783

Comparison of Performance of VAM and its Modifications in Case of Transportation and Trans-Shipment Problems

Ankush Bhardwaj | Dr. Sangeeta | Suraj Bhardwaj

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.